Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Suffering from high BP, some tachycardia. LDL is in borderline. Advised Targe, Concor. Is this good ?

Hi doctor I am 30 years male. my weight is 88 kgs and length 182 cm. i am suffering from high blood pressure (maximum record i reached was 140 on 95 but generally it is on average 135 on 90) since i was 19 years old besides some techycardia i am taking concor 5mg 1 tablet on the morning and it was ok lately this high blood pressure continues even with the same medicament I made scan on abomen and made duplor on kidney artries besides some examinations in labs kidney functions, liver functions,cholestrol all was ok except that LDL was 205 which is in border line all my food now is grilled and not fried. i use only 1 small suguar spoon per day my current doctor, changed my medicament to : at morning Tareg 160 mg( ACE inhibitor ) and at night Concor Co 2.5 mg I am wondering that is good?: as i didnot start it. what is the effect on sexual activity? whether concor or tareg any advice for anything i should do? i have also some pain as if artiries pain in penus
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
you are young for idiopathic hypertension
you not described whether hypertension is familial or not?
you are slight obese - u can control your bp by 10- 15 mmhg by losing your 10 kg weight
as you feel techycardia - you can check VMA in 24 hour urine, if you live sedentary life style( then increase your activity - it decrease tachycardia and BP also)
you had changed diet ( check lipid profile after 3 month , i think it will be normal)
concor is cardioslective beta blocker ( in some person it affect sexual activity) , concor 2.5 mg is small dose ( very unlikely it affect sexual activity b/c dose is small and it is cardioslective beta blocker)
Answered: Thu, 14 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor